42 results for differential equations.

Parameters for your search query:
Keyword     differential equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Laplace Differential Transform Method for Solving Nonlinear Nonhomogeneous Partial Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(5), 91-96. DOI: 10.12691/tjant-8-5-2
Pub. Date: October 15, 2020Views: 762Downloads: 2309
Open AccessArticle
Export: RIS | BibTeX | EndNote
Magneto-Solid Mechanics and the Aleph Tensor
Applied Mathematics and Physics. 2020, 8(1), 8-13. DOI: 10.12691/amp-8-1-2
Pub. Date: August 21, 2020Views: 1481Downloads: 2454
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Irrational Linear Multistep Block Method for the Direct Numerical Solution of Third Order Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 21-27. DOI: 10.12691/tjant-8-2-1
Pub. Date: July 02, 2020Views: 2099Downloads: 2613
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modelling, Simulation and Analysis of Police Containment of Crowd Using Stochastic Differential Equations with Delays
American Journal of Modeling and Optimization. 2019, 7(1), 29-34. DOI: 10.12691/ajmo-7-1-5
Pub. Date: September 17, 2019Views: 7382Downloads: 7310
Figure of 6
Open AccessCase Study
Export: RIS | BibTeX | EndNote
Confidence Interval for Solutions of the Vasicek Model
Journal of Finance and Economics. 2019, 7(2), 75-80. DOI: 10.12691/jfe-7-2-5
Pub. Date: June 28, 2019Views: 6095Downloads: 5640
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Method for the Solution of Logistic Differential Equations of Fractional Order
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 33-36. DOI: 10.12691/tjant-7-2-1
Pub. Date: March 15, 2019Views: 4691Downloads: 4586
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 8030Downloads: 7694
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 6393Downloads: 5312
Open AccessArticle
Export: RIS | BibTeX | EndNote
Artificial Neural Network for Solving Fuzzy Differential Equations under Generalized H – Derivation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 1-9. DOI: 10.12691/ijpdea-5-1-1
Pub. Date: April 22, 2017Views: 10097Downloads: 8144
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 8672Downloads: 7389
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects






Journals














Article Types